# SDR DALA2017100607328

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 67,142 hours, 11,764 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  CABIN FILLED WITH A HAZE THAT REMAINED UNTIL ON FINAL.  CONFIRMED SMOKE AND ODOR WAS NOT PRESENT. RAN BOTH PACKS OFF APU BLEED AND RAN BOTH ENGINES WITH PACKS RUNNING COULD NOT DUPLICATE.  FOUND RT PACK INOPERATIVE. ACM SEIZED. R & R RT ACM IAW AMM 21- 51. LEAK CHECKED OK.
